| Catalog Number |
111645 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
After completion of case, the nurse count of checkpoints was completed saying that all checkpoints and sponges were out.Unfortunately upon post-op x-ray, it was discovered that both femoral and tibial checkpoints were still in patient.Patient was called back the next day to have them removed by dr.(b)(6).Case type: tka.
Event or Problem Description
Additional Manufacturer Narrative
Reported event: after completion of case, the nurse count of checkpoints was completed saying that all checkpoints and sponges were out.Unfortunately upon post-op x-ray, it was discovered that both femoral and tibial checkpoints were still in patient.Patient was called back the next day to have them removed by dr.(b)(6).Product evaluation and results: the product was unavailable for inspection as the product was not returned.Product history review: product history review was not performed as the lot number was not provided.Complaint history review: complaint history review was not performed as the lot number was not provided.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.